lusn的个人博客分享 http://blog.sciencenet.cn/u/lusn

博文

Frontiers of Mathematics in China 数学前沿 201706

已有 265 次阅读 2017-11-29 16:13 |系统分类:论文交流

Frontiers of Mathematics in China (indexed by SCI,2016 IF = 0.333)

http://journal.hep.com.cn/fmc/EN/article/showOldVolumnList.do

URL: https://link.springer.com/journal/11464/12/6/page/1

http://journal.hep.com.cn/fmc/EN/1673-3452/current.shtml

数学前沿 第 12 卷 第 6 期 目录

Volume 12 Number 6

pp. 1277—1530(正文共 254 页)

Special Issue: Tensor and Hypergraph (pp. 1277-1426)

2017 December (lushn@hep.com.cn)

Editorial


1277  Shmuel FRIEDLAND, Liqun QI, Yimin WEI, Qingzhi YANG

     Tensor and Hypergraph


Research articles


1279  Dongmei CHEN, Zhibing CHEN, Xiao-Dong ZHANG

     Spectral radius of uniform hypergraphs and degree sequences


1289  Haibin CHEN, Yiju WANG

     On computing minimal H-eigenvalue of sign-structured tensors


1303  Liping CHEN, Lixing HAN, Liangmin ZHOU

     Linear homotopy method for computing generalized tensor eigenpairs


1319  Jun JI, Yimin WEI

     Weighted Moore-Penrose inverses and fundamental theorem of even-order tensors with Einstein product


1339  Jie WEN, Qin NI, Wenhuan ZHU

     Rank-r decomposition of symmetric tensors


1357  Changqing XU, Yiran XU

     Tensor convolutions and Hankel tensors


1375  Lu YE, Zhongming CHEN

     Further results on B-tensors with application to location of real eigenvalues


1393  Xiying YUAN, Xuelian SI, Li ZHANG

     Ordering uniform supertrees by their spectral radii


1409  Xinzhen ZHANG, Guanglu ZHOU, Louis CACCETTA, Mohammed ALQAHTANI

     Approximation algorithms for nonnegative polynomial optimization problems over unit spheres


1427  Junping LI, Lina ZHANG

     M^X/M/c Queue with catastrophes and state-dependent control at idle time


1441  Peiyan LI, Wei GU

     Estimation of 1-dimensional nonlinear stochastic differential equations based on higher-order partial differential equation numerical scheme and its application


1457  Quanwu MU

     Diophantine inequality involving binary forms


1469  Hao WEN

     Asymptotic estimate of a twisted Cauchy-Riemann operator with Neumann boundary condition


1483  Mixia WU, Ye TIAN, Aiyi LIU

     Robust inference in linear mixed model with skew normal-symmetric error


1501  Jia ZHANG, Baijun GAO, Long MIAO

     Solvability of finite groups


1515  Min ZHANG, Jinjiang LI

     Distribution of cube-free numbers with form [n^c]


i  SUBJECT INDEX TO VOLUME 12 (2017)



http://blog.sciencenet.cn/blog-66093-1087444.html

上一篇:Frontiers of Mathematics in China 数学前沿 201705
收藏 分享 举报

0

该博文允许注册用户评论 请点击登录 评论 (0 个评论)

数据加载中...

Archiver|手机版|科学网 ( 京ICP备14006957 )

GMT+8, 2017-12-13 09:40

Powered by ScienceNet.cn

Copyright © 2007-2017 中国科学报社

返回顶部